# SDR 2005FA0000761

- Difficulty date: April 26, 2005
- Submitted: May 19, 2005
- Operation: General aviation
- Aircraft: N3703G
- Make and model: Boeing B-17G
- Aircraft serial: 4483546A
- Engine: Wright R182097
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R182097
- Part serial: 082437
- Condition: Failed
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF ENGINE AT NR 3 POSITION,  METAL WAS FOUND IN PROPELLER SHAFT.  ENGINE HAD RUN IN TIME ONLY AS -0- TSMO.  ENGINE REMOVED AND NOT RUN ON AIRCRAFT. (K)
